# SDR 98ZZZX1548

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2773V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0694
- Engine: Lyc IO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 11B200511DL
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 3,900 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED 5.50 INCH LONG CRACK ON CRANKCASE BELOW NR 2 CYLINDER FLANGE.  CRACK WAS APPROXIMATELY 1 INCH BELOW BOTTOM FLANGE OF CYLINDER AND FOLLOWED ENTIRE BOTTOM CIRCUMFERENCE OF CYLINDER.  CRACK WAS DISCOVERED AFTER PILOT REPORT OF A LARGE OIL LEAK FROM FORWARD LEFT SIDE OF COWLING AND STREAKING UNDER AIRCRAFT BELLY.
